1 doctor weighed in:

Hi can depakote give you nausea on 250mg morning and night started taking the med a couple days ago and I am getting really nauseous thanks!

1 doctor weighed in
Dr. Andrew Reeves
Neurology

In brief: It can...

Yes, it can. Some people have a really hard time with that medicine (though a lot of people do great).
Everyone's wired a bit differently. Sometimes slowing down the schedule can help people get through the "startup phase." Other times, you just need a different med.

In brief: It can...

Yes, it can. Some people have a really hard time with that medicine (though a lot of people do great).
Everyone's wired a bit differently. Sometimes slowing down the schedule can help people get through the "startup phase." Other times, you just need a different med.
Dr. Andrew Reeves
Dr. Andrew Reeves
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors